| Catalog Number |
ES2816 |
| Medical Device Problem Codes |
Off-Label Use (1494); Migration (4003)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
07/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
Event or Problem Description
According to the available information, the implant was removed and replaced.The implant itself was reportedly fine but the patient has a tendency towards exuberant scars.The pump used to be deep in the left scrotum and the scar capsule contracted it all the way up into his abdomen over a period of many months.Same thing with the cylinder, it used to be in a perfect place and then just pulled out over months.
Event or Problem Description
According to the available information, the patient's pump migrated and was revised and multiple sutures placed to discourage upward migration.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.Corrections: a3b: transgender man/trans man/ female-to-male (ftm) & h6 (part 2).Medical device problem code: added a2304.
Event or Problem Description
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.Corrections: h2: correction.
Event or Problem Description